# SDR FDEA201211204102

- Difficulty date: November 20, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 53,040 hours, 31,982 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O DISARMED DOOR & CHECKED.  RAMP OPEN DOOR AND SLIDE DEPLOYED.   FOUND SLIDE HAD DEPARTED FROM DOOR AND WAS NOT INFLATED.  R & R  L1 SLIDE USING AMM 25-66-01-4.
